# SDR GTIA000128

- Difficulty date: March 8, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Seat 19
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLOOR PATH LIGHTING SEAT 19, WIRES EXPOSED.  (FAA).  REPOSITIONED TRACK TO COVER EXPOSED WIRES IAW DC-9 MM 33-50-00; OPS CHECK GOOD.  (X)
